Posted by: Vincent | 2009-03-18


Can this have the same effect as dagga(excessive drowsiness, eyes rolling backwards, bloodshot eyes) if taken in the morning iso in the evening for bipolarity?

Could you still show a reading of 100+ n/gm after 2 weeks of stopping using dagga when you were a regular user before that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have never heard of something calld Dogeon, and on Google find nothing relevant either. From the context, you seem to be referring to a med for Bipolar Disorder, and then I think : Ah ! Geodon, perhaps ? Doggone ! If so, though drowsiness could be possible, other signs like dagga seem unlikely.
As for the specifics of levels of presumably some cannabinoid (?) 2 weeks after stopping dagga, only a lab working with these chemicals, not usually measured in practice, might know that. As some drugs which act on the brain are soluble in fats ( which helps them enter and be active in the brain ) , and such chemicals may be relaively slow in leaving the body, I suppose it could be possible. But it'd probably depend on a number of factors, including the quantity of dagga smoked, the frequency of that, and the concentrations of the particular chemical being measured, in the particular dagga smoked ( which varies quite widely in this respect ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.